Alert archive / Illinois / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 87, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Aug 12, 2021, 8:22 AM CDT for Ford County, Iroquois County, Illinois. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2021, 8:22 AM CDT (13:22 UTC)
- Expired
- Aug 12, 2021, 9:30 AM CDT
- In force
- 68 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ford County, IL, Iroquois County, IL
The radar
The Lincoln radar (KILX), 109 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 9:02 AM CDT | HAIL 0.75 | Gibson City, IL | ALSO ESTIMATED WIND GUSTS OF 40 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.4 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted.
324
WUUS53 KLOT 121322
SVRLOT
ILC053-075-121430-
/O.NEW.KLOT.SV.W.0087.210812T1322Z-210812T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
822 AM CDT Thu Aug 12 2021
The National Weather Service in Chicago has issued a
* Severe Thunderstorm Warning for...
Ford County in east central Illinois...
Southwestern Iroquois County in east central Illinois...
* Until 930 AM CDT.
* At 821 AM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Chatsworth to near Colfax to near
Wapella, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Paxton, Gibson City, Cissna Park, Buckley, Melvin, Loda, Roberts,
Elliott, Sibley, Thawville, Clarence and Claytonville.
Including the following interstate...
I-57 between mile markers 258 and 277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4040 8846 4062 8846 4062 8824 4070 8821
4066 8776 4049 8785 4049 8794 4040 8793
TIME...MOT...LOC 1321Z 283DEG 27KT 4067 8826 4056 8853 4024 8888
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Carlaw2 follow-up statements
684
WWUS53 KLOT 121349
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
849 AM CDT Thu Aug 12 2021
ILC053-075-121430-
/O.CON.KLOT.SV.W.0087.000000T0000Z-210812T1430Z/
Ford IL-Iroquois IL-
849 AM CDT Thu Aug 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR FORD AND SOUTHWESTERN IROQUOIS COUNTIES...
At 848 AM CDT, severe thunderstorms were located along a line
extending from near Cissna Park to 6 miles northeast of Gibson City
to near Farmer City, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Paxton, Gibson City, Cissna Park, Buckley, Melvin, Loda, Roberts,
Elliott, Sibley, Clarence and Claytonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4040 8846 4062 8846 4062 8779 4049 8785
4049 8794 4040 8793
TIME...MOT...LOC 1348Z 282DEG 27KT 4059 8795 4052 8828 4020 8863
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Carlaw748
WWUS53 KLOT 121417
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
917 AM CDT Thu Aug 12 2021
ILC053-075-121430-
/O.CON.KLOT.SV.W.0087.000000T0000Z-210812T1430Z/
Ford IL-Iroquois IL-
917 AM CDT Thu Aug 12 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR SOUTHERN FORD AND SOUTHWESTERN IROQUOIS COUNTIES...
At 917 AM CDT, severe thunderstorms were located along a line
extending from near Buckley to Gibson City to near Farmer City,
moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Paxton, Gibson City, Melvin, Loda, Elliott and Clarence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4040 8846 4057 8846 4058 8793 4049 8794
4040 8793
TIME...MOT...LOC 1417Z 313DEG 10KT 4053 8809 4046 8836 4022 8871
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CarlawWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 6:33 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Aug 12, 6:33 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 633 AM CDT Thu Aug 12 2021 .SHORT TERM... 347 AM CDT Through Friday... Forecast concerns again focus on thunderstorm trends, and one more day of very warm and humid weather conditions. Afternoon heat indices expected be just below advisory criteria today. Cold front moving through the area later tonight and Friday will bring seasonably cooler and less humid air into the area, with thunderstorm focus shifting south of the cwa. Strong/severe thunderstorms finally developed along/south of the I- 80 corridor early this morning as low level jet strengthened, and will continue to present a sporadic damaging wind and locally heavy rainfall threat for the next few hours. Had collaborated with SPC earlier to locally extend and expand severe thunderstorm watch until 4 am. Expectation is that this activity will gradually weaken toward sunrise while gradually shifting east/southeast. Cold front is expected to stall roughly south of the I-88 corridor across northern IL this morning, and eventually develop back northward during the day as low level winds turn south-southwest in response to large scale height falls associated with a strong mid-level short wave trough across the upper Midwest/northern Lakes. While some convection may fester this morning/midday across the far south cwa, though forecast soundings depict weak capping farther north across area. However, the digging upper Midwest short wave will push another cold front toward the region later this afternoon and a combination of peak diurnal heating/instability and increasing low level convergence ahead of the approaching front should result in scattered thunderstorm development across far north/northwest IL by late afternoon/early evening. Steep low-level lapse rates and a pronounced mid-level dry layer in the 800-700 mb layer should support some threat of damaging winds with stronger cores/linear clusters despite relatively modest deep-layer shear. Focus for storms should shift south of the I-80 corridor for the most part after midnight as the stronger cold front pushes southeast. Guidance varies with the frontal location Friday morning, through a loose consensus is that it will be across the central/southern cwa to start the day. Have limited chance pops generally to areas south of I-80 on Friday, along and south of the southward moving cold front. It's possible the better shower/thunderstorm threat shifts south of the forecast area during the day. Heat wise, low level temps are progged slightly cooler than the past few days. Outflow/stabilization from early storms across the south will also likely help to keep temps from over-achieving. Lower dew points have settled in behind the weak cold front in the north, though we should see low-mid 70s surface dew points across much of the area as the front mixes back north today. Current forecast heat indices are thus a little lower than the past couple of days, generally upper 90s/low 100s. Cooler and less humid weather moves in Friday, with temps in the lower 80s, and upper 70s along Lake Michigan with modest lake breezes. Ratzer && .LONG TERM... 348 AM CDT Friday night through Wednesday... No significant update to extended forecast due to ongoing convective weather overnight. Previous extended discussion remains valid: A shift in the longwave pattern will allow Canadian high pressure to slowly advance along the northern CONUS, providing northerly breezes and lowering dewpoints. High temps through the weekend into Monday look to remain in the upper 70s to lower 80s. A warming trend will develop on Tuesday and Wednesday as southerly winds develop on the west side of departing high pressure. A few showers/storms could bubble up on Tuesday afternoon and again on Wednesday, but coverage will be isolated for the most part. Shimon/Ratzer && .AVIATION... For the 12Z TAFs... VFR conditions are expected through much of the afternoon with SW winds around 10 knots and a few gusts approaching 20 knots. A cold front and mid-level wave tracking SE across the region will likely initiate scattered convection late this afternoon either just northwest or over the Chicago metro. Gusty winds of 40+ knots are possible with these storms in the 23-03Z window for the Chicago metro. A PROB30 TS was maintained with this TAF issuance due to lingering uncertainty in coverage and exact location of initiation. A TEMPO TS may ultimately be needed as observational trends, including impacts from early morning/ongoing convection south of the terminals, become more apparent. With that said, at least some TS will likely occur within the northern Illinois airspace very late this afternoon into this evening. Behind the convection, a cold front will shift winds NNW and possibly N/NNE overnight into Friday morning. VFR conditions are expected during this time. Kluber && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && Visit us at weather.gov/chicago Follow us on Facebook, Twitter, and YouTube at: www.facebook.com/NWSChicago www.twitter.com/NWSChicago www.youtube.com/NWSChicago
Hazardous weather outlook, Aug 12, 4:42 AM CDT, 3 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
442 AM CDT Thu Aug 12 2021
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-130945-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
442 AM CDT Thu Aug 12 2021 /542 AM EDT Thu Aug 12 2021/
This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited hail risk...up to quarter size here.
Limited damaging wind risk...up to 65 mph.
Limited Flooding Risk.
Elevated Excessive Heat Risk.
DISCUSSION...
Scattered thunderstorms may produce isolated damaging wind gusts
south of the Interstate 80 corridor early this morning, along with
locally heavy rainfall and possibly some flooding. Additional
scattered thunderstorms are possible late this afternoon into
tonight across the entire area. Some of these storms may be
severe, with damaging wind gusts the main threat, with the severe
threat decreasing late evening into the overnight.
Warm and humid conditions will persist today, though peak
afternoon heat indices should top out just under 105 degrees.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Friday...
Limited Thunderstorm Risk.
Tuesday and Wednesday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters may be needed late this afternoon and this evening.
GENERAL STORM MOTION OF THE DAY:
Moving toward east at 35 mph early this morning, and to the
southeast at 35 mph later today and tonight.
LMZ740>745-130945-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
442 AM CDT Thu Aug 12 2021
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Limited Waterspout Risk.
Limited hail risk...up to quarter size.
Limited thunderstorm wind gust risk...up to 55 knots.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Friday...
Limited Thunderstorm Risk.
Wednesday...
Limited Thunderstorm Risk.
Ratzer
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, Aug 12, 3:51 AM CDT, 4 hours 31 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
351 AM CDT Thu Aug 12 2021
ILZ032-033-039-120930-
Livingston IL-Iroquois IL-Ford IL-
351 AM CDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of southeastern
Livingston, Ford and Iroquois Counties through 430 AM CDT...
At 350 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Watseka to near Gibson City. Movement was
east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Watseka, Paxton, Fairbury, Gibson City, Gilman, Clifton, Milford,
Chatsworth, Onarga, Forrest, Sheldon, Chebanse, Cissna Park, Piper
City, Ashkum, Buckley, Cullom, Martinton, Stockland and Crescent
City.
Including the following interstate...
I-57 between mile markers 258 and 301.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and east central Illinois.
&&
LAT...LON 4040 8846 4062 8846 4062 8857 4076 8858
4099 8825 4101 8753 4049 8753 4049 8794
4040 8793
TIME...MOT...LOC 0850Z 270DEG 25KT 4083 8781 4052 8838
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PetrSpecial weather statement, Aug 12, 4:20 AM CDT, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
420 AM CDT Thu Aug 12 2021
ILZ033-039-INZ010-011-019-121000-
Iroquois IL-Ford IL-Newton IN-Jasper IN-Benton IN-
420 AM CDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of southern Ford,
southeastern Iroquois, Benton, Newton and southern Jasper Counties
through 500 AM CDT/600 AM EDT/...
At 420 AM CDT/520 AM EDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Brook to near Milford
to near Gibson City. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rensselaer, Paxton, Fowler, Kentland, Milford, Otterbein, Remington,
Morocco, Oxford, Sheldon, Goodland, Brook, Boswell, Earl Park,
Stockland, Hanging Grove, Loda, Collegeville, Donovan and Elliott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4042 8846 4058 8780 4102 8753 4101 8693
4091 8693 4091 8699 4084 8699 4084 8710
4048 8709 4049 8794 4040 8793 4040 8846
TIME...MOT...LOC 0920Z 284DEG 34KT 4093 8737 4057 8773 4041 8837
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KluberLocal storm report, Aug 12, 4:27 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
427 AM CDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND GST 4 SSW MARTINTON 40.86N 87.74W
08/12/2021 M52 MPH IROQUOIS IL MESONET
PEAK GUST FROM A PERSONAL WEATHER STATION.
0318 AM MARINE TSTM WIND 1 NNW EAST CHICAGO 41.65N 87.47W
08/12/2021 M41 MPH LAKE IN MESONET
MESONET STATION XCAV CLINE AVENUE BRIDGE.
&&Local storm report, Aug 12, 4:50 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
450 AM CDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND GST 2 WNW RENSSELAER 40.95N 87.18W
08/12/2021 M56 MPH JASPER IN AWOS
AWOS STATION KRZL RENSSELAER AIRPORT.
&&Special weather statement, Aug 12, 4:59 AM CDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
459 AM CDT Thu Aug 12 2021
ILZ032-121030-
Livingston IL-
459 AM CDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of southeastern
Livingston County through 530 AM CDT...
At 459 AM CDT, Doppler radar was tracking a strong thunderstorm near
Chenoa, or 7 miles west of Fairbury, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fairbury, Chatsworth, Forrest, Cullom and Strawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4062 8857 4067 8858 4076 8858 4076 8875
4084 8876 4089 8824 4062 8823
TIME...MOT...LOC 0959Z 271DEG 41KT 4075 8865
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
KluberSpecial weather statement, Aug 12, 8:01 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville
801 AM CDT Thu Aug 12 2021
ILZ032-039-121330-
Livingston IL-Ford IL-
801 AM CDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of southeastern
Livingston and southwestern Ford Counties through 830 AM CDT...
At 801 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Fairbury, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Melvin, Roberts, Sibley and Strawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4052 8846 4062 8846 4062 8857 4070 8858
4067 8812 4047 8811
TIME...MOT...LOC 1301Z 281DEG 33KT 4063 8847
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
CarlawThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:57 PM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kane | 48 min |
| Aug 11, 9:43 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 26 min |
| Aug 12, 12:45 AM CDT | Special Weather Statement | LOT | Kendall | 45 min |
| Aug 12, 1:31 AM CDT | Special Weather Statement | LOT | Livingston | 44 min |
| Aug 12, 2:13 AM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Kankakee, Livingston | 47 min |
| Aug 12, 2:22 AM CDT | Special Weather Statement | LOT | Will | 38 min |
| Aug 12, 2:27 AM CDT | Special Weather Statement | LOT | Will | 33 min |
| Aug 12, 2:30 AM CDT | Severe Thunderstorm Warning | LOT | Kankakee, Will | 29 min |
| Aug 12, 2:46 AM CDT | Special Marine Warning | LOT | 89 min | |
| Aug 12, 2:50 AM CDT | Special Weather Statement | LOT | LaSalle | 40 min |
| Aug 12, 2:55 AM CDT | Severe Thunderstorm Warning | LOT | Cook | 50 min |
| Aug 12, 3:02 AM CDT | Severe Thunderstorm Warning | LOT | LaSalle | 43 min |
| Aug 12, 3:16 AM CDT | Special Weather Statement | LOT | Grundy, Kendall, Will | 44 min |
| Aug 12, 3:43 AM CDT | Special Weather Statement | LOT | DuPage, Kane, Kendall, Will | 47 min |
| Aug 12, 3:51 AM CDT | Special Weather Statement | LOT | Ford, Iroquois | 39 min |
| Aug 12, 4:59 AM CDT | Special Weather Statement | LOT | Livingston | 31 min |
| Aug 12, 8:01 AM CDT | Special Weather Statement | LOT | Ford | 29 min |
| Aug 12, 9:27 AM CDT | Areal Flood Advisory | LOT | Ford | 2 hr |
| Aug 12, 9:30 AM CDT | Special Weather Statement | LOT | Ford | 45 min |
| Aug 12, 9:59 AM CDT | Flash Flood Warning | LOT | Ford | 5 hr |
| Aug 12, 12:01 PM CDT | Areal Flood Advisory | LOT | Ford | 4 hr |
| Aug 12, 12:09 PM CDT | Special Weather Statement | LOT | Livingston | 51 min |
| Aug 12, 1:09 PM CDT | Special Weather Statement | LOT | Iroquois | 51 min |
| Aug 12, 2:44 PM CDT | Small Craft Advisory | LOT | 7 hr | |
| Aug 12, 2:59 PM CDT | Areal Flood Warning | LOT | Ford | 19 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.